# SDR SIMA200921601

- Difficulty date: August 4, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 13,243 hours, 9,857 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3894 THE CREW REPORTED OUTBOARD FLIGHT SPOILERS CAUTION, MACH TRIM CAUTION CAME ON DURING CRUISE.  CREW DECLARED EMERGENCY DUE TO FLIGHT CONTROL PROBLEM.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  COMPLIED WITH OPERATIONAL CHECK AMM 27-81-00.  NO DEFECTS NOTED IN SPOILER CONTROL SYSTEM.  AIRCRAFT RETURNED TO SERVICE.
